PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Large families of pseudorandom binary sequences and lattices by using the multiplicative inverse

Volume 159 / 2013

Huaning Liu Acta Arithmetica 159 (2013), 123-131 MSC: Primary 11K36; Secondary 11B50, 94A55. DOI: 10.4064/aa159-2-3

Abstract

Large families of pseudorandom binary sequences and lattices are constructed by using the multiplicative inverse and estimates of exponential sums in a finite field. Pseudorandom measures of binary sequences and lattices are studied.

Authors

  • Huaning LiuDepartment of Mathematics
    Northwest University
    Xi'an, Shaanxi, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image